RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 5, Pages 195–206 (Mi aa1460)  

Research Papers

Smoothness of a conformal mapping on a subset of the boundary

N. A. Shirokov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:5, 841–849

Bibliographic databases:

Received: 15.12.2014

Citation: N. A. Shirokov, “Smoothness of a conformal mapping on a subset of the boundary”, Algebra i Analiz, 27:5 (2015), 195–206; St. Petersburg Math. J., 27:5 (2016), 841–849

Citation in format AMSBIB
\Bibitem{Shi15}
\by N.~A.~Shirokov
\paper Smoothness of a~conformal mapping on a~subset of the boundary
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 5
\pages 195--206
\mathnet{http://mi.mathnet.ru/aa1460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3582947}
\elib{http://elibrary.ru/item.asp?id=24849921}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 5
\pages 841--849
\crossref{https://doi.org/10.1090/spmj/1420}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383058900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84981352037}


Linking options:
  • http://mi.mathnet.ru/eng/aa1460
  • http://mi.mathnet.ru/eng/aa/v27/i5/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:213
    Full text:18
    References:55
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019